# SDR QXEA2017050900351

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 24,350 hours, 25,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS UNABLE TO OPEN MAIN CABIN DOOR FROM THE OUTSIDE HANDLE SEEMS MISALIGNED. REPLACED THE RUBBER STOP OF THE MCD HANDLE IAW TASK 52-11-00-820-801 STEPS 4B(3)(A)-(E). HANDLE STILL UNDERFLUSH APPROX 0.25". ADJUSTED THE MCD OUTER HANDLE BUMPER STOP REF AMM TASK52-11-00-820-801 STEPS 4.B.(3) (A) TRU (E). CHECKS GOOD.
